RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2003, Number 9, Pages 59–66 (Mi ivm369)  

Almost contact manifolds endowed with a $B$-metric, and integrability

Kh. Khopteriev, E. Pavlov

Plovdiv University "Paisii Hiledarski"

Full text: PDF file (170 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2003, 47:9, 55–62

Bibliographic databases:
UDC: 514.76
Received: 30.06.2000

Citation: Kh. Khopteriev, E. Pavlov, “Almost contact manifolds endowed with a $B$-metric, and integrability”, Izv. Vyssh. Uchebn. Zaved. Mat., 2003, no. 9, 59–66; Russian Math. (Iz. VUZ), 47:9 (2003), 55–62

Citation in format AMSBIB
\Bibitem{KhoPav03}
\by Kh.~Khopteriev, E.~Pavlov
\paper Almost contact manifolds endowed with a $B$-metric, and integrability
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2003
\issue 9
\pages 59--66
\mathnet{http://mi.mathnet.ru/ivm369}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2042906}
\zmath{https://zbmath.org/?q=an:1078.53534}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2003
\vol 47
\issue 9
\pages 55--62


Linking options:
  • http://mi.mathnet.ru/eng/ivm369
  • http://mi.mathnet.ru/eng/ivm/y2003/i9/p59

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:158
    Full text:42
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020